MAUDE Adverse Event Report: HOLOGIC, INC. CELERO-12; INSTRUMENT, BIOPSY

HOLOGIC, INC. CELERO-12; INSTRUMENT, BIOPSY
Model Number CELERO-12
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The patient was here for a breast biopsy.Prior to starting the procedure, the radiologist checked the celero device by pumping the handle and pre-firing the device.The handle would pump, but the device would not prefire.The device did not go into the patient's breast.Another device was opened, checked, and the procedure started and was completed successfully with the second celero device.Device info: celero breast biopsy device.Ref: celero-12.Lot: e23e05rp.Exp: 5/4/2025.Bar code #: (b)(4).

Brand Name
CELERO-12
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
250 campus dr
marlborough MA 01752
MDR Report Key20155516
Report Number20155516
Device Sequence Number18217921
Product Code KNW
UDI-Device Identifier15420045504929
UDI-Public(01)15420045504929(17)250504(10)E23E05RP
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/09/2024
Report Date (Section F) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCELERO-12
Device Catalogue NumberCELERO-12
Device Lot NumberE23E05RP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer09/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale
Patient Weight85 KG
Date Report Sent to FDA08/09/2024